Remicade and horrible night sweats?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

jellybean1887
Veteran Member


Date Joined May 2005
Total Posts : 1362
   Posted 9/27/2007 9:37 AM (GMT -7)   
I have been really sick with my Crohn's, I just spent two weeks in the hospital. While there I was started on Remicade. I have been having horrible night sweats. I have to change my sheets and pjs two to three times per night. I was wondering if anyone knew if this could be caused by Remicade, Prednisone, or Crohns in general, and if there was anything I could do about it. I have also been extremely tired, and my muscles hurt really bad. Any advice? Thanks!
"Of one thing I am certain, the body is not the measure of healing - peace is the measure. ~George Melton~"


Aimee =)
Veteran Member


Date Joined Jun 2004
Total Posts : 1020
   Posted 9/27/2007 9:59 AM (GMT -7)   
I got that on Pred, not from Remicade. I never found a way to avoid it, honestly, but stayed miserable.

And of course it only happened IF I could get to sleep! i pulled lots of all-nighters on that stuff.

gachrons
Veteran Member


Date Joined Mar 2007
Total Posts : 4527
   Posted 9/27/2007 10:01 AM (GMT -7)   
Hi I had the night sweats for 2 years prior to getting Cd and did have them alot with pred. and Rem. although they stopped after my 5th IV that the meds were doubbled. The only other change I made was to lower my sugar intake. So I figure it was either too much sugar or the meds being doubbled being Rem. in my case.. I also am getting off the pred it raised my glucose how is your glusose doing?There are lots of people here who get them it seems to be a part of CD. To help with them I tried a wet face cloth by the bed. Maybe they will stop in time as mine did .lol gail

Nanners
Elite Member


Date Joined Apr 2005
Total Posts : 14995
   Posted 9/27/2007 1:20 PM (GMT -7)   
I think that's from the Pred too. It always gives me the sweats as well as insomnia. Oh and as you wean it definetly gives you alot of muscle and joint pain. Never taken Remicade, so couldn't say on that.

I did want to say HI to you. It seems like awhile since we heard from you. Sorry you are sick again though. You probably started gaining weight and then got sick again, right?? I will keep you in my prayers. Let us know how you are doing.

God Bless,
Gail *Nanners*
Been living with Crohn's Disease for 32 years.  Currently on Asacol, Prilosec 60 mg, Estrace, Prinivil, Diltiazem, Percoset prn for pain and Calcium.  Resections in 2002 and 2005.  Recently diagnosed with Fibromyalgia and doing tests to see if I have Inflammatory Arthritis or AS.


jellybean1887
Veteran Member


Date Joined May 2005
Total Posts : 1362
   Posted 9/27/2007 1:26 PM (GMT -7)   
Yeah Nanners, that was about it! I talked to my doctor today, and they feel it is the prednisone as well. Since it didn't do anything for me to begin with, they are going to quickly taper me off of it, so hopefully I can stop sweating so much. It's so gross!
"Of one thing I am certain, the body is not the measure of healing - peace is the measure. ~George Melton~"


broomhilda
Veteran Member


Date Joined May 2007
Total Posts : 1488
   Posted 9/27/2007 6:52 PM (GMT -7)   
Watch the joint pain coming off the Predinose if your on Remicade. I tapered too fast and it was horrible!
Everyone is different though so hopefully you won't experience this. Prior to Remicade & my 1st resection I had terrible night sweats..mine was low grade fevers. They would start around 2pm in the afternoon. Never realizing I even had fever (just thought it was the after lunch slump). Of course the fever would break as soon as I was asleep good and I'd wake up with wet sheets, wet hair, wet pjs...how nasty! Then post op as I took higher doses of predinsone 60mg per day, I would get night sweats then too. Finally, I am currently on 12.5 mg of pred per day, can't find a aluminum free antiperspirant that will keep me dry and the bottom of my feet sweat! Again, nasty!
Dx'd Jan'06, 1st Resection 7/06, Predinsone, Humira, Imuran, B12 injections, Nexium. Secondary conditions: Psorasis, Acne, Fatigue, Joint Pain, Lactose Intolerant, gallstones, fibroid cysts, peri-menopausal.


teddybearweiser
Veteran Member


Date Joined Oct 2004
Total Posts : 3042
   Posted 9/28/2007 2:17 AM (GMT -7)   
The night sweats are from the pred. I have been on Remicade for over 2 years and no night sweats.
See if when your tapered of pred the night sweats should stop.
Hi, I am teddybearweiser, I am a male.
I was diagnosed with crohns disease when i was admitted to the hospital
in 1992, in Jan of 1993 I was back in the hospital for surgery for my crohns. I had part of my right colon resectioned with ilecolonstomy.
 My GI doctor has me on Asacol, Dicyclomine,Imuran,Celebrex and Remicade. B-12 injection once a month.
My Internest doctor has me on Lisnopril-HTCZ and Folic Acid. Diagnosed
with Osteoarthritis July 2007
 

New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, December 06, 2016 3:04 PM (GMT -7)
There are a total of 2,733,712 posts in 301,145 threads.
View Active Threads


Who's Online
This forum has 151278 registered members. Please welcome our newest member, northerner.
373 Guest(s), 14 Registered Member(s) are currently online.  Details
alephnull, 3HumpedCamel, damo123, 81GyGuy, Serenity Now, Tick41, Hoshie, Mad Martha, Tudpock18, Jean123!, Tim Tam, Myself 09, Tall Allen, UCmas


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer